Table of Contents Author Guidelines Submit a Manuscript
Canadian Respiratory Journal
Volume 4, Issue 5, Pages 263-268
http://dx.doi.org/10.1155/1997/128461
Original Article

Seasonal Patterns in Asthma Hospitalization in Saaskatchewan, 1979 to 1989

Sreelatha Meleth and A Senthilselvan

Department of Community Health and Epidemiology, College of Medicine, University of Saskatchewan, Saskatoon, Saskatchewan, Canada

Copyright © 1997 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Sreelatha Meleth and A Senthilselvan, “Seasonal Patterns in Asthma Hospitalization in Saaskatchewan, 1979 to 1989,” Canadian Respiratory Journal, vol. 4, no. 5, pp. 263-268, 1997. https://doi.org/10.1155/1997/128461.